Monopole and dyon bound states in N = 2 supersymmetric Yang-Mills theories

Journal Article (Journal Article)

We study the existence of monopole bound states saturating the BPS bound in N = 2 supersymmetric Yang-Mills theories. We describe how the existence of such bound states relates to the topology of index bundles over the moduli space of BPS solutions. Using an L2 index theorem, we prove the existence of certain BPS states predicted by Seiberg and Witten based on their study of the vacuum structure of N = 2 Yang-Mills theories. © 1995.

Full Text

Duke Authors

Cited Authors

  • Sethi, S; Stern, M; Zaslow, E

Published Date

  • December 25, 1995

Published In

Volume / Issue

  • 457 / 3

Start / End Page

  • 484 - 510

International Standard Serial Number (ISSN)

  • 0550-3213

Digital Object Identifier (DOI)

  • 10.1016/0550-3213(95)00517-X

Citation Source

  • Scopus